Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have tooth infection. Taking antibiotic and zoloft. Numb and tingling hand. Feels like drunk. Worrisome

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
Been drinking...woke up with left hand numb and fingers tingling.?ven after getting up etc it'd still numb. on zoloft andbeen on anitibiotics for tooth infection but stopped it two days ago. Seem to be more drunk than normal. after a few drinks. have drunk a few glasses of watet but still feel very drunk.
Posted Thu, 28 Feb 2013 in Medicines and Side Effects
Answered by Dr. Ganesh Sanap 2 hours later
Hi, welcome and thanks for writing in.

Zoloft is anxiolytic with sedative effect. It has additives effect with alcohol. That's why you are feeling over drunk feeling. Avoid drinking as much as possible when you are on medication because alcohol has cross reaction with many drugs.
Numbness is tingling is possibly bad posture of sleeping. If you are feeling nauseated or vomiting then please consult your physician. You may need intravenous fluids to maintain hydration and decrease side effects of alcohol. Otherwise you can take rest and have plenty of water at home.

Hope I have answered your query. If you have further concern, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor